# SDR CA140724010

- Difficulty date: July 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,519 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Part time: 1,729 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) POWER LOSS DURING TAKEOFF RESULTING IN HARD LANDING. ENGINE WAS RUNNING AT THE TIME OF THE HARD LANDING.
